Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Bleeding for days after sex. Sign of pregnancy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
my wife was on XXXXXXX and we had sex in the middle on the month. She had bleeding for 3 days for scanty.Is it a sign of pregnancy
Posted Sat, 26 May 2012 in Pregnancy
Answered by Dr. Pavan Kumar Gupta 20 minutes later
Hello and thanks for the query XXXXXXX is a combination medicine of Drospirenone and ethinyl estradiol.
 It is a birth control pill used to prevent pregnancy. This medication works by preventing ovulation (the release of an egg from an ovary) and by causing changes in the mucus of the cervix (that makes it difficult for sperm to penetrate into the uterus) and in the endometrium (that make it difficult for an egg to implant).
Many women experience spotting or light bleeding  during the first 3 months of taking the pill.
Since you are taking birth control medicine,you can not get pregnant in normal circumstances.
Your bleeding is due to the use of XXXXXXX
I hope to have clarified the matter however you can revert to me for any other query.
Thanks and best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor